# SDR NOCA05107

- Difficulty date: March 4, 2007
- Submitted: March 19, 2007
- Operation: Air carrier
- Aircraft: N765NA
- Make and model: Boeing 767306
- Aircraft serial: 28098
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Sleeve
- Condition: Damaged
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE POST FLIGHT INSPECTION, DAMAGE WAS FOUND ON THE NR 2 ENGINE OUTBOARD THRUST REVERSER TRANSCOWL SLEEVE.
